# SDR CALA2010090200411

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 38,283 hours, 6,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T352019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX SKIN AFT OF FWD CARGO DOOR AT BS 654A+22 STR 30R FOUND DAMAGED.  SKIN DAMAGED AREA REPAIRED AS PER ECRA 5310-05257 REV 0 AT BS 654A+22 STR 30R AND FORM 44.0008 ATTACHED ITEM 1-24 ACCOMPLISHED.  DIP INITIATED REF L/P 5289348 C/N 06768.
